Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Abdominal pain. Having colitis, endometriosis. Taking prednisone, rash, hives. Solution?

Hello, I was diagnosed with Colitis 3 years ago, but recently I am having abodomenal pain. The doctors can't find what is wrong. My symptoms don't match with my diagnosis. 3 weeks ago I could not even drink water I got severe pain. Right now I am on Prednisone for 2 months since nothing else worked. After 4th day of taking this medication, I developed rash and hives all over my body. I also have Endometriosis but no one knows what is the cause my problem
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day
I would advise you to get back to was with all your relevant investigations and work-up done so that we can assist you further. One possibility of Inflammatory bowel disease also has to be considered which reuires colonoscopy and biopsy.
Has Colonoscopy been done?
Kindly get back to me
Regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor